MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAP
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Obstruction of Flow (2423); Moisture or Humidity Problem (2986)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Hyperglycemia (1905)
Date of Event 10/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that insulin pump alleging possible under delivery.The customer blood glucose level was 325 mg/dl at the time of incident and several blood glucose over 300 mg/dl.Reasons why customer alleges insulin pump was under delivering was to bolus several times to get blood glucose down sometimes.Customer was treated with insulin pump and bolus for high blood glucose.Customer experienced symptoms such as fatigue and headache.Customer stated insulin pump was wet and exposed to moisture and insulin pump had bent cannula couple of times.Customer stated insulin pump had no delivery alarms.Customer performed self test and it was passed.The device will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9276547
Report Number2032227-2019-112805
Device Sequence Number2388944
Product Code OYC
UDI-Device Identifier00643169151352
UDI-Public(01)00643169151352
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAP
Device Catalogue NumberMMT-723LNAP
Device Lot NumberA3723LNAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight262